# SDR AALA20070412

- Difficulty date: February 28, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT LEFT NUMBER THREE DOOR INOPERATIVE.  REPLACED BATTERY PACK AND MODULE ASSEMBLY FOR INOPERATIVE EMERGENCY LIGHT AT LEFT NUMBER THREE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
